Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 17.

Article

Bendaoud, M. (2018) Preservers of local spectrum of matrix skew products. Linear and Multilinear Algebra, 66 (8). pp. 1530-1537.

Bendaoud, M. and Benyouness, A. and Sarih, M. and Sekkat, S. (2018) Preservers of radial unitary similarity functions on products of operators. Linear Algebra and Its Applications, 542. pp. 484-500.

Bendaoud, M. and Benyouness, A. and Sarih, M. (2017) Condition spectra of special operators and condition spectra preservers. Journal of Mathematical Analysis and Applications, 449 (1). pp. 514-527.

Bendaoud, M. and Benyouness, A. and Sarih, M. (2016) Preservers of pseudo spectra of operator jordan triple products. Operators and Matrices, 10 (1). pp. 45-56.

Bendaoud, M. and Benyouness, A. and Sarih, M. (2016) Preservers of pseudo spectral radius of operator products. Linear Algebra and Its Applications, 489. pp. 186-198.

Bendaoud, M. (2015) Preservers of local spectrum of matrix Jordan triple products. Linear Algebra and Its Applications, 471. pp. 604-614.

Bendaoud, M. and Jabbar, M. and Sarih, M. (2014) Additive local invertibility preservers. Publicationes Mathematicae, 85 (3-4). pp. 467-480.

Bendaoud, M. and Sarih, M. (2014) Additive maps preserving the inner local spectral radius. Operator Theory: Advances and Applications, 236. pp. 95-102.

Bendaoud, M. (2013) Preservers of local spectra of matrix sums. Linear Algebra and Its Applications, 438 (5). pp. 2500-2507.

Bendaoud, M. and Sarih, M. (2011) Additive local spectrum compressors. Linear Algebra and Its Applications, 435 (6). pp. 1473-1478.

Bendaoud, M. (2011) Additive maps preserving the reduced minimum modulus of operators. Acta Scientiarum Mathematicarum, 77 (1-2). pp. 337-346.

Bendaoud, M. and Sarih, M. (2011) Locally spectrally bounded linear maps. Mathematica Bohemica, 136 (1). pp. 81-89.

Bendaoud, M. and Sarih, M. (2011) Surjective linear maps preserving certain spectral radii. Rocky Mountain Journal of Mathematics, 41 (3). pp. 727-735.

Bendaoud, M. and Sarih, M. (2009) Additive maps preserving the ascent and descent of operators. Linear Algebra and Its Applications, 431 (10). pp. 1740-1744.

Bendaoud, M. (2009) Additive maps preserving the minimum and surjectivity moduli of operators. Archiv der Mathematik, 92 (3). pp. 257-265.

Bendaoud, M. and Bourhim, A. (2009) Essentially spectrally bounded linear maps. Proceedings of the American Mathematical Society, 137 (10). pp. 3329-3334.

Conference or Workshop Item

Bendaoud, M. and Jabbar, M. and Sarih, M. (2017) Nonlinear local invertibility preservers. In: UNSPECIFIED.

This list was generated on Sun Jan 24 16:55:07 2021 CET.